# SDR 07FDEA02727

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUT-OUT LOWER JAMB TOP SIDE, JUST FWD OF NR 3 LATCH SPOOL FITTING WEB CORRODED.   09-04-07   REMOVED AND REPLACED MAIN CARGO DOOR JAMB UPPER BEAM ACA7226-1 IN REF TO DC/MD10 SRM 51-33-01 VOL II PAGE1 AND DAC DRAWING ACA7224 REV G.  MAJOR REPAIR.
